TitleDaytime climatology of ionospheric N m F 2 and h m F 2 from COSMIC data
Publication TypeJournal Article
Year of Publication2012
AuthorsBurns, AG, Solomon, SC, Wang, W, Qian, L, Zhang, Y, Paxton, LJ
JournalJournal of Geophysical Research
Volume117
IssueA9
Date PublishedJan-01-2012
ISSN0148-0227
URLhttp://doi.wiley.com/10.1029/2012JA017529http://www.agu.org/journals/ja/ja1209/2012JA017529/2012JA017529.pdf
DOI10.1029/2012JA017529
Short TitleJ. Geophys. Res.


Page Last Modified: February 28, 2014